Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 276056, 6 pages
http://dx.doi.org/10.1155/2014/276056
Research Article

Homoclinic Orbits for a Class of Subquadratic Second Order Hamiltonian Systems

School of Science, Southwest University of Science and Technology, Mianyang, Sichuan 621010, China

Received 13 November 2013; Accepted 19 January 2014; Published 4 March 2014

Academic Editors: G. L. Karakostas and C. Wang

Copyright © 2014 Li-Li Wan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li-Li Wan, “Homoclinic Orbits for a Class of Subquadratic Second Order Hamiltonian Systems,” ISRN Mathematical Analysis, vol. 2014, Article ID 276056, 6 pages, 2014. doi:10.1155/2014/276056